MAUDE Adverse Event Report: MONTERIS MEDICAL NEUROBLATE® SYSTEM

MONTERIS MEDICAL NEUROBLATE® SYSTEM
Model Number 20980
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The neuroblate system instructions for use contain laser safety warnings as risk mitigations for this event: section 4.3, general warnings: "laser eye protection provided with the neuroblate system must be worn in the mri scanner room during operation of the laser" section 4.6, laser safety warnings: "ensure the laser fiber connections are made correctly.Improper connections may lead to equipment damage or operator injury." section 4.7, inspection, cleaning, disinfection, sterilization: -"prior to use: carefully inspect all system laser cable/umbilical connections to ensure they have all completed the "two-click" connection, i.E., plug is pushed into mating connector so that one click at partial (half) insertion and a second click at full insertion." no harm was observed in this event.This mdr is being submitted conservatively to document the identified melt and associated potential for laser emission.
 
Event or Problem Description
During an ablation procedure on (b)(6) 2026, a cooling error was reported that prevented initial probe cooling.The issue was resolved by swapping to a backup portable connector module (pcm) and spare laser fiber cable, after which the case proceeded without further issue.No patient injury was reported.The original complaint was evaluated and determined to be non-reportable.During investigation of the returned pcms that was received on 19-feb-2026, a melt was identified on the laser connector of one of the backup pcms that was used to troubleshoot the issue.The clinical specialist confirmed that this melt was not related to the described cooling error as this pcm's laser connection was not connected to a probe or used to fire the neuroblate laser for this case.The melt was identified incidentally during product visual inspection as part of the original complaint's investigation.The identified melt on the pcm laser connector raises the possibility of a potential unintended laser emission at an undetermined time prior to the return of the device.No patient harm related to this finding has been reported.

Brand Name
NEUROBLATE® SYSTEM
Common Device Name
NEUROBLATE® SYSTEM
Manufacturer (Section D)
MONTERIS MEDICAL
131 cheshire ln
suite 100
minnetonka MN 55305
Manufacturer Contact
michelle bergstrom
131 cheshire ln
suite 100
minnetonka, MN 55305
MDR Report Key24476464
Report Number3009970070-2026-00002
Device Sequence Number9361200
Product Code GEX
UDI-Device Identifier00816589021080
UDI-Public00816589021080
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K193375
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20980
Device Catalogue NumberNB102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown